# SDR SWIA202163861

- Difficulty date: November 8, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AROUND ALL SCREW INSERT HOLES ON FAIRING SUPPORT BEAM AT FS677.00 BETWEEN STRG 19 RH AND STRG 19LH. (FLAGGED)   (C CHECK RO 1/16/2022)   REMOVED AND REPLACED CORRODED SPLICE JOINT PLATE WITH NEW ONE, ON FWD BODY FAIRING SUPPORT DIAPHRAMS REF. CRJ-700 SRM 51-42-06-001-001-A01, SRM 51-42-10-001-001-A01, DWG SH670-39050 REV H
